# SDR DLL10001023

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- Aircraft time: 56,338 hours, 25,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSLEAGE SKIN WAS FOUND CORRODED BETWEEN FS 970 & 983 AND BETWEEN STRINGERS 33 & 34.  THE CORROSION WAS CUT OUT, RESULTING IN A 14 X 14 CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A 377339-14, REV A.
